# SDR SWAA2024021243573

- Difficulty date: January 22, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 71,691 hours, 42,577 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 661BB TRAILING EDGE AT RT WING 2024-67333<[01] TOOL USED CALIPER PN: 500-197-30; SN: 15120589; DUE DATE: 13/FEB/24.;[02] TOOL USED HOTBONDER P/N HCS9200B; S/N 18165044 DUE DATE 26-MAR-24.;[03] TOOL USED SCALE P/N CR5200 S/N 8343110878 DUE DATE 21 FEB 24;[04] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 18165044 DUE DATE: 26/MAR/24;[05] STEP 12 ULTRASONIC EQUIPMENT USED P/N: EPOCH 6LT; S/N: 230529K08; DUE DATE: 22-AUG-24;[06] TOOL USED: MULTIMETER P/N: FLUKE-289 S/N: 61180137; DUE DATE: 25-MAY-24;[07] REPAIRED ACCESS PANEL 661BB LEADING EDGE AT RT WING 737-700 SRM 51-70-04-2R-10 REPAIR 10 .SEE INDIVIDUAL SIGN OFFS BELOW.;[08] JOB COMPLETED.
